I have been on Adderall for 7 weeks. I have slight dry cough just usually after I take medicines. I take 30mg twice a day but I'm really hoarse. I got sick with cold from going out in cold dry weather that's when cough then hoarse. Any tips on how to get rid of the hoarseness? My cough isn't that bad but the hoarseness gets worse at night and after talking a lot my voice starts to go?
Anonymously; This is listed in the side effects here is a copy and paste.(( Less common
Cold or flu-like symptoms
a cough or hoarseness
fever or chills )) You could try just sucking on something to help keep your mouth and throat with moisture or talk to your Pharmacist about a product called Biotene and see if that would help you it comes in a rinse, a gum, and a squirt bottle and sees if that will help. Also because it is way down on the side effects and less common it may just go away. Now if you feel your throat swelling up call your doctor right away. That is the most common things we used to recommend but if it continues to get worse call your doctor and you may have to try another type of medication. best of luck. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jul 2011 • 2 answers
Adderall - makes me moody & can't stand myself, causing family problems, anyone else felt like this?
Posted 6 Aug 2012 • 18 answers
Posted 14 Aug 2013 • 1 answer
Posted 8 May 2015 • 2 answers
Posted 7 Aug 2016 • 1 answer